# SDR QXEA0002348

- Difficulty date: August 15, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Condition: Damaged
- Location: Vor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- DAMAGE ON LEFT HAND VOR ANTENNA AND FORWARD MOUNT ON VERTICAL FIN RIB 9 AND X848.  REPAIRED IAW DHC-8 SRM 51-00-06 AND RD 8-55-955.
